# SDR CALA2018062101455

- Difficulty date: June 10, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 3,926 hours, 388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND THE SEAT MOUNT EMERGENCY LIGHT NOT ILLUMINATING AT SEATS 40 - 45.    FOUND THE EMERGENCY LIGHT CONNECTOR LOOSE AT SEAT 45FG, THE CONNECTOR SECURED AND OPS CHECKED GOOD IAW AMM 33-51-00.
